default search action
"Eigenvector-free solutions to AX = B with PX = XP and ..."
Yuyang Qiu, Anding Wang (2011)
- Yuyang Qiu, Anding Wang:
Eigenvector-free solutions to AX = B with PX = XP and XH = sX constraints. Appl. Math. Comput. 217(12): 5650-5657 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.